# SDR UPS03841368

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4889185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEAT TRACK IS CORRODED BEYOND LIMITS AT STA 1582 AT RBL 25.  REMOVED SEAT TRACK SECTION BETWEEN STATION 1490 AND 1600, FABRICATED AND INSTALLED SEAT TRACK IAW DWG S2400463, AND SRM 53-2-3 FIG 13.
